BibTeX record journals/cc/BlaserDF12

download as .bib file

@article{DBLP:journals/cc/BlaserDF12,
  author    = {Markus Bl{\"{a}}ser and
               Holger Dell and
               Mahmoud Fouz},
  title     = {Complexity and Approximability of the Cover Polynomial},
  journal   = {Comput. Complex.},
  volume    = {21},
  number    = {3},
  pages     = {359--419},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00037-011-0018-0},
  doi       = {10.1007/s00037-011-0018-0},
  timestamp = {Sun, 15 Mar 2020 19:46:57 +0100},
  biburl    = {https://dblp.org/rec/journals/cc/BlaserDF12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics